# SDR AU971593

- Difficulty date: November 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146300A
- Engine: Lyc ALF502R5
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 57333012
- Condition: Empty
- Location: Nr 3 Eng  Bottle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO3 ENGINE INBOARD FIRE EXTINGUISHER EMPTY. FOUND DURING REWEIGH.
